Ulster University Logo

Ulster Institutional Repository

Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Flood, P (2004) Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients. International Journal of Mathematical Sciences, 63 (9). pp. 3389-3395. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8202
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:35
Last Modified:22 Jan 2010 10:35

Repository Staff Only: item control page